# SDR SIMA20251120005

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066012001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 MULTIPLE ATTACHING PARTS ON FRAME 84 CORRODED BEYOND LIMITS. 00557/1631 - SHEAR CLIP ON FRAME FR84 CORRODED BETWEEN 23L AND 22L 00689/1749 - SHEAR TIE HAS CORROSION AT FR84 BETWEEN STR 22L-21L. (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00557/1631 - BLENDED CORROSION ON SHEAR CLIP ON FRAME FR84 BETWEEN 23L AND 22L IAW E-175 SRM 51-10-03. ORIGINAL THICKNESS .- 040" IAW E-175 SRMI 53-23-04. MATERIAL LOSS- .030", FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED, DRILLED, AND DEBURRED NEW SHEAR CLIP PN 170-66012-001 IAW E-175 SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 AND ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR84 BETWEEN 23L AND 22L IAW E-175 SRM 51-40-08. 00689/1749 - BLENDED CORROSION ON SHEAR CLIP AT FRAME 894 BETWEEN STR 22L - 21L IAW EMBRAER 175 SRM 51-10-03. FOUND TO HAVE 100% MATERIAL LOSS. LOCATED AND DRILLED NEW SHEAR CLIP PN:170-66192-001 PER EMB 175 SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06, ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP AT FRAME 84 BETWEEN STR 22L AND 21L IAW EMBRAER 175 SRM 51-40-08.
